Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("CONDITION SUFFISANTE")

Filter

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 6124

  • Page / 245
Export

Selection :

  • and

A NOTE ON THE GENERALIZED PRODUCTION FUNCTIONPOL JEF.1973; REV. ECON. STUDIES; G.B.; DA. 1973; VOL. 40; NO 121; PP. 139-140; BIBL. 1 REF.Serial Issue

MARTINGALES WITH GIVEN CONVEX IMAGEPRINZ P.1982; ANN. PROBAB.; ISSN 0091-1798; USA; DA. 1982; VOL. 10; NO 4; PP. 1085-1087; BIBL. 5 REF.Article

ITERATES OF A CONVOLUTION ON A NON ABELIAN GROUP.FOGUEL SR.1975; ANN. INST. HENRI POINCARE, B; FR.; DA. 1975; VOL. 11; NO 2; PP. 199-202; ABS. FR.; BIBL. 3 REF.Article

CONSTRUCTION D'UN PROCESSUS DE RENOUVELLEMENT POUR UNE CLASSE DE PROCESSUS D'ITOTORONDZHADZE TA.1975; SOOBSHCH. AKAD. NAUK GRUZ. S.S.R.; S.S.S.R.; DA. 1975; VOL. 77; NO 2; PP. 285-288; ABS. GEORGIEN ANGL.; BIBL. 3 REF.Article

STABILITY AND TRANSIENT BEHAVIOR OF COMPOSITE NONLINEAR SYSTEMSARAKI M; KONDO B.1972; I.E.E.E. TRANS. AUTOMAT. CONTROL; U.S.A.; DA. 1972; VOL. 17; NO 4; PP. 537-541; BIBL. 16 REF.Serial Issue

CONVERGENCE OF A LOCAL LATTICE PROCESS.CHOVER J.1975; STOCHAST. PROCESS. APPL.; NETHERL.; DA. 1975; VOL. 3; NO 2; PP. 115-135; BIBL. 12 REF.Article

GRAPHS WITH A HOMOGENEITY.PLESNIK J.1975; GLASN. MAT.; JUGOSL.; DA. 1975; VOL. 10; NO 1; PP. 9-23; ABS. SERBO-CROATE; BIBL. 11 REF.Article

SUFFICIENT CONDITIONS OF OPTIMALITY OF SECOND ORDER IN BANACH SPACES.VARSAN C.1975; REV. ROUMAINE MATH. PURES APPL.; ROUMAN.; DA. 1975; VOL. 20; NO 2; PP. 239-251; BIBL. 2 REF.Article

CONVERGENCE DES SOMMES DE PROCESSUS PONCTUELS DEPENDANTS VERS DES PROCESSUS DE POISSONBANIS R.1975; LITOV. MAT. SBOR.; S.S.S.R.; DA. 1975; VOL. 15; NO 3; PP. 11-23; ABS. LITU. ANGL.; BIBL. 9 REF.Article

ON THE EXISTENCE OF AN ELASTIC POTENTIAL FOR A SIMPLE MATERIAL WITHOUT MEMORYSTERNBERG E; KNOWLES JK.1979; ARCH. RATION. MECH. ANAL.; DEU; DA. 1979; VOL. 70; NO 1; PP. 19-30; BIBL. 4 REF.Article

OBSERVABILITY IN NON-LINEAR SYSTEMS WITH IMMEASURABLE INPUTS. = OBSERVABILITE DANS LES SYSTEMES NON-LINEAIRES A ENTREE NON-MESURABLESINGH SN.1975; INTERNATION. J. SYST. SCI.; G.B.; DA. 1975; VOL. 6; NO 8; PP. 723-732; BIBL. 8 REF.Article

ON A NUMERICAL SUFFICIENCY TEST FOR MONOTONIC CONVERGENCE OF FINITE ELEMENT MODELS. = TEST DE CONDITION SUFFISANTE NUMERIQUE POUR LA CONVERGENCE MONOTONE DE MODELES A ELEMENTS FINISMELOSH RJ; LOBITZ DW.1975; A.I.A.A.J., NEW YORK; U.S.A.; DA. 1975; VOL. 13; NO 5; PP. 675-678; BIBL. 5 REF.Article

CONTROLLABILITY FOR NONLINEAR DIFFERENTIAL EQUATIONS IN BANACH SPACE.FUJII N; SAKAWA Y.1974; AUTOMAT. CONTROL THEORY APPL.; CANADA; DA. 1974; VOL. 2; NO 2; PP. 44-46; ABS. FR.; BIBL. 8 REF.Article

SUBGRAPHS OF GRAPHS. I.CATLIN PA.1974; DISCRETE MATH.; NETHERL.; DA. 1974; VOL. 10; NO 3-4; PP. 225-233; BIBL. 2 REF.Article

ETUDE DE LA STABILITE DES ROTATIONS UNIFORMES D'UN SYSTEME DE DEUX GYROSCOPES DE LAGRANGESAVCHENKO A YA.1974; PRIKL. MEKH., U.S.S.R.; S.S.S.R.; DA. 1974; VOL. 10; NO 12; PP. 71-77; BIBL. 9 REF.Article

ON THE CONTROLLABILITY OF A CLASS OF NONLINEAR SYSTEMSMIRZA K; WOMACK BF.1972; I.E.E.E. TRANS. AUTOMAT. CONTROL; U.S.A.; DA. 1972; VOL. 17; NO 4; PP. 531-535; BIBL. 12 REF.Serial Issue

A NEW PROOF OF THE CONDITIONS FOR A CANONICAL TRANSFORMATIONBREVES FILHO JA.1972; CELEST. MECH.; NETHERL.; DA. 1972; VOL. 6; NO 1; PP. 108-110; BIBL. 2 REF.Serial Issue

LES CONDITIONS SUFFISANTES POUR L'ABSENCE DE COLLISION DANS LE PROBLEME DES 3 CORPSGAVRILOV NI.1977; ASTR. ZH.; S.S.S.R.; DA. 1977; VOL. 54; NO 2; PP. 425-428; BIBL. 3 REF.Article

EN RUSSE. = SUR LA LOI FORTE DES GRANDS NOMBRESNAGAEV SV; VOLODIN NA.1975; TEOR. VEROJAT. PRIMEN.; S.S.S.R.; DA. 1975; VOL. 20; NO 3; PP. 637-641; ABS. ANGL.; BIBL. 5 REF.Article

CONDITION DE REGULARITE ABSOLUE POUR LES PROCESSUS ALEATOIRES GAUSSIENSGRIN AG.1975; USP. MAT. NAUK; S.S.S.R.; DA. 1975; VOL. 30; NO 5; PP. 201-202; BIBL. 2 REF.Article

CONVERGENCE FAIBLE DES PROCESSUS ALEATOIRES VERS LA SOLUTION DU PROBLEME DES MARTINGALESMORKVENAS R.1975; LITOV. MAT. SBOR.; S.S.S.R.; DA. 1975; VOL. 15; NO 2; PP. 67-75; ABS. LITU. ANGL.; BIBL. 14 REF.Article

ON THE LAW OF THE ITERATED LOGARITHM.TEICHER H.1974; ANN. PROBAB.; U.S.A.; DA. 1974; VOL. 2; NO 4; PP. 714-728; BIBL. 15 REF.Article

CONDITION SUFFISANTE D'OPTIMALITEBLAGODATSKIKH VI.1973; DIFFER. URAVNEN., BELORUS. S.S.R.; S.S.S.R.; DA. 1973; VOL. 9; NO 3; PP. 416-422; BIBL. 7 REF.Serial Issue

LA STABILITE DES SYSTEMES STELLAIRESGILLON DANIEL.1980; ; FRA; DA. 1980; 113 P.; 30 CM; BIBL. 2 P.; TH. 3E CYCLE: PHYS. MILIEUX IONISES, DYN. STELLAIRE/NANCY 1/1980/758Thesis

FINITE TIME CONTROLLABILITY OF NONLINEAR CONTROL PROCESSES.CHUKWU EN.1975; S.I.A.M. J. CONTROL; U.S.A.; DA. 1975; VOL. 13; NO 4; PP. 807-816; BIBL. 11 REF.Article

  • Page / 245